# SDR AALA20160907010

- Difficulty date: August 29, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 78,732 hours, 41,517 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 4775A
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO TRANSFER FUEL FROM CENTER TANK AND FORWARD BOOST PUMP CIRCUIT BREAKER WAS FOUND TRIPPED.  EMERGENCY WAS NOT DECLARED. UNEVENTFUL LANDING. REMOVED AND REPLACED THE CENTER FUEL TANK AFT BOOST PUMP IAW AMM 28-20-07-201, OPS CHECKED GOOD.
